10/23/2026
PUBLIC SAFETY ALERT: Emerging Opioid Compound 🚨
Here is what we currently know about cyclorphine, an emerging synthetic opioid raising serious public health concerns.
Early reports indicate that this compound may be extremely potent, can cause life-threatening respiratory depression, and may be mixed with other substances without a person’s knowledge. Current information also indicates that multiple doses of Narcan (naloxone) may be needed to reverse an overdose.
⚠️ What you should know:
• Even small amounts may pose serious health risks.
• A person may not know a substance contains this compound.
• Fentanyl test strips may not detect it, and specific testing options may be limited.
• If an overdose is suspected, call 911, administer naloxone if available, and follow emergency dispatcher instructions. Additional doses may be needed.
Awareness can save lives. Stay informed, carry naloxone, and share this information with your friends, family, and community. ❤
We will continue to share updates as more reliable information becomes available. Please remember that information about emerging substances can change as research and surveillance continue.